File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal Reinsurance Under General Law-Invariant Risk Measures

TitleOptimal Reinsurance Under General Law-Invariant Risk Measures
Authors
Issue Date2014
Citation
Scandinavian Actuarial Journal, v. 2014 n. 1, p. 72-91 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/183739
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorSung, KCJen_US
dc.contributor.authorYam, SCPen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2013-06-18T04:11:55Z-
dc.date.available2013-06-18T04:11:55Z-
dc.date.issued2014-
dc.identifier.citationScandinavian Actuarial Journal, v. 2014 n. 1, p. 72-91en_US
dc.identifier.urihttp://hdl.handle.net/10722/183739-
dc.languageengen_US
dc.relation.ispartofScandinavian Actuarial Journalen_US
dc.titleOptimal Reinsurance Under General Law-Invariant Risk Measuresen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.emailYung, SP: spyung@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.identifier.doi10.1080/03461238.2011.636880-
dc.identifier.hkuros214730en_US
dc.identifier.isiWOS:000330933600005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats